Systems of Clairaut type

Tom 66 / 1993

Shyuichi Izumiya Colloquium Mathematicum 66 (1993), 219-226 DOI: 10.4064/cm-66-2-219-226

Streszczenie

A characterization of systems of first order differential equations with (classical) complete solutions is given. Systems with (classical) complete solutions that consist of hyperplanes are also characterized.

Autorzy

  • Shyuichi Izumiya

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek